MathSciNet Relay Station
MathSciNet bibliographic data
MR1035937 (91c:11036) 11J06 (11F99)
Lehner, J. The local Hurwitz constant and Diophantine approximation on Hecke groups. Math. Comp. 55 (1990), no. 192, 765–781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement